Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Generalized projectors and Carter subgroups of finite groups


Author: Surinder K. Sehgal
Journal: Proc. Amer. Math. Soc. 37 (1973), 347-351
MSC: Primary 20D10
MathSciNet review: 0313379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Projectors of finite, solvable groups were defined by Schunk [6]. In this paper, the author defines generalized projectors of finite groups. They are the same as projectors in the case of solvable groups. The existence of this class of subgroups is shown for $ \pi $-solvable groups satisfying certain properties.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10

Retrieve articles in all journals with MSC: 20D10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1973-0313379-X
PII: S 0002-9939(1973)0313379-X
Article copyright: © Copyright 1973 American Mathematical Society